# SDR UALA2012111406561

- Difficulty date: November 13, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 92,004 hours, 11,167 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 39C SEAT MOUNTED EEL BROKEN IN HALF.  REPLACED 39C SEAT MOUNTED EEL, OPS CHECKED OKAY.
